On the uniformity of distribution of congruential generators over elliptic curves

E El Mahassni*, Igor Shparlinski

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

Abstract

We show that the elliptic curve analogue of the linear congruential generator produces uniformly distributed sequences. The proof is based on a recent estimate of D. Kohel and I. E. Shparlinski of character sums over points of elliptic curves.

Original languageEnglish
Title of host publicationSequences and their applications
Subtitle of host publicationproceedings
EditorsT. Helleseth, P. V. Kumar, K. Yang
Place of PublicationLondon
PublisherSpringer, Springer Nature
Pages257-264
Number of pages8
ISBN (Print)1852335297
DOIs
Publication statusPublished - 2002
EventInternational Conference on Sequences and their Applications (SETA 01) - BERGEN, Norway
Duration: 13 May 200117 May 2001

Publication series

NameDiscrete mathematics and theoretical computer science (series)
PublisherSpringer-Verlag London Ltd

Conference

ConferenceInternational Conference on Sequences and their Applications (SETA 01)
CountryNorway
CityBERGEN
Period13/05/0117/05/01

Keywords

  • SECURITY
  • BITS
  • RSA

Cite this